{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,4,21]],"date-time":"2026-04-21T01:52:46Z","timestamp":1776736366831,"version":"3.51.2"},"reference-count":9,"publisher":"S. Karger AG","issue":"3","license":[{"start":{"date-parts":[[2020,11,12]],"date-time":"2020-11-12T00:00:00Z","timestamp":1605139200000},"content-version":"vor","delay-in-days":0,"URL":"https:\/\/creativecommons.org\/licenses\/by-nc\/4.0\/"},{"start":{"date-parts":[[2020,11,12]],"date-time":"2020-11-12T00:00:00Z","timestamp":1605139200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/creativecommons.org\/licenses\/by-nc\/4.0\/"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Case Rep Dermatol"],"abstract":"<jats:p>Mycoplasma infection may lower the threshold for drug allergy in particular patients. We present a case of drug reaction with eosinophilia and systemic symptoms (DRESS), with drug etiology and non-drug etiology (Mycoplasma infection). Possible synergism between previously known drug allergy and the acute Mycoplasma infection may have led to DRESS eruption. Interferon-\u03b3 release test and TNF-\u03b1 release test yielded different patterns in the present case, suggesting a different role for each in different drug eruption types. <\/jats:p>","DOI":"10.1159\/000510706","type":"journal-article","created":{"date-parts":[[2020,11,12]],"date-time":"2020-11-12T22:01:12Z","timestamp":1605218472000},"page":"225-230","source":"Crossref","is-referenced-by-count":5,"title":["Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) Associated with &lt;b&gt;&lt;i&gt;Mycoplasma pneumoniae&lt;\/i&gt;&lt;\/b&gt; Infection"],"prefix":"10.1159","volume":"12","author":[{"given":"Guy","family":"Shalom","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Raed","family":"Khoury","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"ORCID":"https:\/\/orcid.org\/0000-0001-6646-9061","authenticated-orcid":false,"given":"Amir","family":"Horev","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"127","published-online":{"date-parts":[[2020,11,12]]},"reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.1111\/j.1574-6976.2008.00129.x"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.1111\/j.1365-4632.2009.04154.x"},{"key":"ref3","doi-asserted-by":"publisher","DOI":"10.1093\/clinids\/17.Supplement_1.S47"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.1016\/j.jaad.2015.03.060"},{"key":"ref5","doi-asserted-by":"publisher","DOI":"10.1016\/S0190-9622(96)90732-X"},{"key":"ref6","doi-asserted-by":"publisher","DOI":"10.1111\/j.1365-2133.2006.07704.x"},{"key":"ref7","doi-asserted-by":"publisher","DOI":"10.1177\/0897190019866094"},{"key":"ref8","doi-asserted-by":"publisher","DOI":"10.11604\/pamj.2017.28.218.10828"},{"key":"ref9","doi-asserted-by":"publisher","DOI":"10.1111\/bjd.12081"}],"container-title":["Case Reports in Dermatology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.karger.com\/Article\/Pdf\/510706","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/www.karger.com\/Article\/Pdf\/510706","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,4,23]],"date-time":"2025-04-23T15:58:59Z","timestamp":1745423939000},"score":1,"resource":{"primary":{"URL":"https:\/\/karger.com\/article\/doi\/10.1159\/000510706"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2020,11,12]]},"references-count":9,"journal-issue":{"issue":"3","published-online":{"date-parts":[[2021,1,6]]}},"URL":"https:\/\/doi.org\/10.1159\/000510706","archive":["Portico"],"relation":{},"ISSN":["1662-6567"],"issn-type":[{"value":"1662-6567","type":"electronic"}],"subject":[],"published":{"date-parts":[[2020,11,12]]}}}